# SDR N6WA2016120101

- Difficulty date: December 1, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 29,502 hours, 20,090 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pin
- Condition: Bent
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR QUICK RELEASE PIN BENT.  R & R THE RELEASE PIN IAW AMM 52-11-05.
